The geometry and topology of shock waves
Doklady Akademii Nauk, Tome 264 (1982) no. 3, pp. 551-555
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_264_3_a7,
author = {V. V. Lychagin},
title = {The geometry and topology of shock waves},
journal = {Doklady Akademii Nauk},
pages = {551--555},
year = {1982},
volume = {264},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_264_3_a7/}
}
V. V. Lychagin. The geometry and topology of shock waves. Doklady Akademii Nauk, Tome 264 (1982) no. 3, pp. 551-555. http://geodesic.mathdoc.fr/item/DAN_1982_264_3_a7/